Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Palvelev Roman Vital'evich
(recent publications)
| by years | scientific publications | by types |

1. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 10)  elib  scopus (cited: 2)

2. A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Russian Math. Surveys, 71:2 (2016), 373–375  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)  elib  elib  scopus (cited: 5)

3. R. V. Palvelev, “Scattering of vortices in Abelian Higgs models on compact Riemann surfaces”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 19:2 (2015), 293–310  mathnet  crossref  zmath  isi  rsci  elib

4. Palvelev R.V., “Adiabatic principle in the (2+1)-dimensional Abelian Higgs model (in Russian)”, Mathematical Physics and Its Applications. The Third International Conference (Russia, Samara, August 27 – September 01, 2012), Book of Abstracts, eds. I. V. Volovich, V. P. Radchenko, Samara State Technical University, Samara, 2012, 222–223
5. R. V. Palvelev, “Adiabatic principle in the Abelian Higgs model (in Russian)”, 4th Russian-Armenian workshop on mathematical physics, complex analysis and related topics (Russia, Krasnoyarsk, September 9–16, 2012), Abstracts, eds. O. V. Znamenskaya, A. V. Shchuplev, Siberian Federal University, Krasnoyarsk, 2012, 55–57
6. R. V. Palvelev, A. G. Sergeev, “Justification of the adiabatic principle for hyperbolic Ginzburg-Landau equations”, Proceedings of the Steklov Institute of Mathematics, 277 (2012), 191–205  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  elib  elib  scopus (cited: 6)

7. R. V. Pal'velev, “Justification of the adiabatic principle in the Abelian Higgs model”, Transactions of the Moscow Mathematical Society, 72 (2011), 219–244  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 8)

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020